# SDR DALA2019082975065

- Difficulty date: August 26, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,137 hours, 21,193 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod End
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GUIDE ARM ROD END AT DOOR WORN "M".  CHECK LIMITS AND REPLACED GUIDE ARM ROD END IAW AMM 52-11-04, AND AMDS 2040-0191-4R. DID AN OPS CKECK AND IT CHECKED OK.
